Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



On generating heavy points with positive matrices

Author: A. K. Snyder
Journal: Proc. Amer. Math. Soc. 19 (1968), 973-975
MSC: Primary 40.31
MathSciNet review: 0227658
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] P. Alexandroff and P. Urysohn, Memoire sur les espaces topologiques compacts, Verh. Nederl. Akad. Wetensch. Afd. Natuurk. Sect. I 14 (1929), 1-93.
  • [2] A. Appert, Proprietés des espaces abstraits les plus généraux, Actualités Sci. Indust. No. 146, Hermann, Paris, 1934.
  • [3] M. Henriksen and J. R. Isbell, Averages of continuous functions on countable spaces, Bull. Amer. Math. Soc. 70 (1964), 287-290. MR 0164313 (29:1610)
  • [4] W. Sierpinski, General topology, Univ. of Toronto Press, Toronto, 1956. MR 0050870 (14:394f)
  • [5] K. Zeller, Theorie der Limitierungsverfahren, Springer-Verlag, Berlin, 1958. MR 0118990 (22:9759)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 40.31

Retrieve articles in all journals with MSC: 40.31

Additional Information

Article copyright: © Copyright 1968 American Mathematical Society

American Mathematical Society